教师库
    当前位置: 网站首页 >> 正文
    翟羽

    翟羽

    民族:汉     性别:男     职称:副教授

    出生日期:19807月  Email: zhaiyu@amss.ac.cn

    个人履历

    • (1) 20117月~ ,中国矿业大学(北京)理学院 教师
    • (2) 20089月~20117月,中国科学院数学与系统科学研究院,博士后
    • (3) 20039月~20087月,浙江大学数学系,硕博连读,专业:应用数学
    • (4) 19999月~20037月,浙江大学数学系,学士,专业:数学与应用数学 

    教学课程

    本科生数学分析、复变函数、概率统计等课程,研究生复分析、复动力系统等课程

    学术研究

    研究方向:

    复分析与复动力系统

    主要主持项目:

    • 1.中央高校基本科研业务费项目 No. 2011QS01 负责人
    • 2.国家自然科学基金 No. 11201474 负责人
    • 3.教育部博士点基金 No. 20120023120012 负责人

    学术论文:

    • 1.Y. Zhai, "Rigidity for rational maps with Cantor Julia sets", Sci. China Ser. A-Math, 51(2008), 79-92.
    • 2.Y. Yin and Y. Zhai, "No invariant line fields on Cantor Julia sets", Forum Math., 22(2010), 75-94.
    • 3.Y. Zhai, "A generalized version of Branner-Hubbard conjecture for rational functions", Acta Math. Sinica, 26(2010), 2199-2208.
    • 4. W. Peng, Y. Yin and Y. Zhai, "Density of hyperbolicity for rational maps with Cantor Julia sets", Ergod. Th. & Dynam. Sys., 32(2012), 1711-1726.
    • 5. Y. Zhai, "On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets", Proc. Amer. Math. Soc., 140(2012), 3453-3462. 
    • 6. Y. Zhai, "On the dimensions of Cantor Julia sets of rational maps.pdf", J. Math. Anal. Appl., 402(2013), 772-780.